# SDR CALA2014100901328

- Difficulty date: October 9, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 75,563 hours, 7,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LAVATORY J AREA EMER LIGHT FOUND DIM.  LAVATORY J AREA EMER LIGHT BATTERY REPLACED & CHECKED NORMAL IAW AMM 33-51-06.
